Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    ISSN: 1432-1238
    Keywords: Digoxin intoxication ; Serum digoxin concentration ; Serum potassium level ; Diphenylhydantoin ; Atropine
    Source: Springer Online Journal Archives 1860-2000
    Topics: Medicine
    Notes: Abstract In a 10 year old boy 8 hours after taking about 16 mg β-acetyl-digoxin a maximum serum digoxin level of 31.8 ng/ml was measured radioimmunologically. This is the highest digitalis level in childhood described to date. The serum potassium level rose to 7.4 mmol/l. Complete atrio-ventricular block, and salves of ventricular premature beats were the most serious rhythm disturbances. The absence of life threatening rhythm disturbances is attributed to the early use of diphenylhydantoin in small frequent doses.
    Type of Medium: Electronic Resource
    Signatur Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...